Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 30, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 25, 2010, 1:58 AM CDT for McLean County, Mercer County, North Dakota. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 1:58 AM CDT (06:58 UTC)
- Expired
- Jun 25, 2010, 2:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 1:59 AM CDT | HAIL 1 | Fort Stevenson State Pa, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1567 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
351
WFUS53 KBIS 250658
TORBIS
NDC055-057-250745-
/O.NEW.KBIS.TO.W.0030.100625T0658Z-100625T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
158 AM CDT FRI JUN 25 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 245 AM CDT/145 AM MDT/
* AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GARRISON...OR 45 MILES SOUTH OF MINOT...AND
MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RIVERDALE...COLEHARBOR...UNDERWOOD...FALKIRK AND TURTLE LAKE...AND
FORT STEVENSON STATE PARK AND LAKE SAKAKAWEA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4755 10069 4729 10108 4730 10116 4726 10120
4751 10169 4778 10141
TIME...MOT...LOC 0657Z 305DEG 36KT 4758 10139
$$
SCHECK2 follow-up statements
155
WWUS53 KBIS 250722
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
222 AM CDT FRI JUN 25 2010
NDC055-057-250745-
/O.CON.KBIS.TO.W.0030.000000T0000Z-100625T0745Z/
MCLEAN ND-MERCER ND-
222 AM CDT FRI JUN 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MERCER AND
SOUTHEASTERN MCLEAN COUNTIES UNTIL 245 AM CDT/145 AM MDT/...
AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR UNDERWOOD...OR 48 MILES NORTH OF BISMARCK...
MOVING SOUTHEAST AT 35 MPH.
THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL...QUARTER
SIZE...AND WIND GUSTS OF 60 MPH. IT HAS ALSO EXHIBITED STRONG
ROTATION FOR A LONG TIME...SO THE TORNADO WARNING CONTINUES.
LOCATIONS IMPACTED INCLUDE...
FALKIRK AND TURTLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4726 10120 4745 10157 4773 10129 4755 10070
4729 10108 4730 10116
TIME...MOT...LOC 0721Z 308DEG 31KT 4745 10114
$$
SCHECK380
WWUS53 KBIS 250741
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
241 AM CDT FRI JUN 25 2010
NDC055-057-250751-
/O.EXP.KBIS.TO.W.0030.000000T0000Z-100625T0745Z/
MCLEAN ND-MERCER ND-
241 AM CDT FRI JUN 25 2010
...THE TORNADO WARNING FOR NORTHEASTERN MERCER AND CENTRAL MCLEAN
COUNTIES WILL EXPIRE AT 245 AM CDT/145 AM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.
LAT...LON 4726 10120 4745 10157 4773 10129 4755 10070
4729 10108 4730 10116
TIME...MOT...LOC 0741Z 308DEG 31KT 4734 10094
$$
SCHECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 1:46 PM CDT, 12 hours 12 minutes earlier.
Area forecast discussion, Jun 24, 1:46 PM CDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 146 PM CDT THU JUN 24 2010 .SHORT TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT... THE MAIN FORECAST CONCERN CONTINUES TO BE CONVECTION AND WHETHER OR NOT IT WILL BE SEVERE. MODELS/ENSEMBLES CONTINUE TO DANCE AROUND CONSENSUS WITH PRECIPITATION AMOUNTS/TIMING/LOCATION...SO IT IS DIFFICULT TO NARROW DOWN AREAS THAT WILL NOT EXPERIENCE MEASURABLE PRECIPITATION OVER THE NEXT FEW DAYS. THUS...BLANKETED PRECIPITATION CHANCES REMAIN IN THE GRIDDED FORECAST WITH VALUES REMAINING A FUNCTION OF OVERLAP BETWEEN MODEL/ENSEMBLE QUANTITATIVE PRECIPITATION FORECASTS FOR EACH TIME PERIOD. CONCERNING SEVERE...THE SITUATION TODAY SEEMS FAIRLY MARGINAL AS SHEAR IS THE LIMITING FACTOR. A WELL-DEFINED OUTFLOW BOUNDARY IS SAGGING ACROSS THE NORTH CENTRAL...AND A FEW SHOWERS AND THUNDERSTORMS HAVE IGNITED JUST TO ITS NORTH. ISENTROPIC LIFT DUE TO SOUTHERLIES POWERED BY LEE TROUGHING OVERRUNNING THE OUTFLOW BOUNDARY WILL CONTINUE TO SERVE AS THE TRIGGER...BUT STORMS SHOULD ONLY PULSE UNTIL LATER TONIGHT WHEN THE NEXT SHORTWAVE RIDES OVER THE EASTERN CONUS SUBTROPICAL RIDGE. THEN...ADDITIONAL THUNDERSTORMS ARE EXPECTED...AND THEY MAY PRESENT A HAIL/WIND THREAT EARLY FRIDAY MORNING. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE CONVECTION EACH DAY THROUGH SATURDAY...SO THE RISK WILL CONTINUE. FINALLY...SATURDAY SEEMS TO BE THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER...SINCE IT IS ONE OF THE FEW AREAS WHERE MODEL/ENSEMBLE SHORTWAVE/DYNAMIC SUPPORT FOR CONVECTION EXISTS. LOOK FOR TIMING TO BE NARROWED DOWN IN THE NEXT COUPLE ISSUANCES/MODEL CYCLES. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... EXTENDED MODELS IN GOOD AGREEMENT WITH A DOMINATING CENTRAL PLAINS RIDGE THROUGH MOST OF THE EARLY PORTION OF THE LONG TERM. THIS WILL PRODUCE A WARMING TREND THROUGH THE LONG TERM WITH DRY WEATHER FOR AT LEAST MONDAY AND TUESDAY. USED A BLEND OF THE GFS AND ECMWF. THE GFS IS MORE AMPLIFIED WITH THE CENTRAL PLAINS RIDGE AND HOLDS ONTO IT THROUGH WEDNESDAY BEFORE BEING SHUNTED EAST THURSDAY INTO THURSDAY NIGHT. THE ECMWF IS LESS AMPLIFIED AND MORE PROGRESSIVE WITH THE RIDGE AND MOVES IT EAST AS EARLY AS TUESDAY NIGHT. THIS ALLOWS FOR A QUICKER RETURN OF SHORTWAVES AND SLIGHT CHANCES OF PRECIPITATION TO RETURN TO WESTERN AND CENTRAL NORTH DAKOTA. AFTERNOON HIGHS WILL RISE INTO THE MID 80S TUESDAY THROUGH THURSDAY WITH OVERNIGHT LOWS IN THE UPPER 50S TO AROUND 60. && .AVIATION... VFR CONDITIONS NEXT 24HR. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE A THREAT ACROSS NORTHERN NORTH DAKOTA THIS AFTERNOON MAINLY IMPACTING KMOT. BY TONIGHT ALL OF THE AERODROMES STAND A CHANCE OF THUNDERSTORMS. GUSTY WINDS...HEAVY RAIN...AND HAIL ARE ALL POSSIBLE. WITH ANY HEAVY THUNDERSTORMS...EXPECT A POSSIBLE BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES. THIS SAME PATTERN WILL REPEAT AGAIN ON FRIDAY. SATURDAY LOOKS LIKE THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .HYDROLOGY... INCOMING ADDITIONAL PRECIPITATION WILL BE LANDING ON TERRAIN THAT REMAINS FAIRLY WET DUE TO STORMS OVER THE PAST COUPLE OF WEEKS. BECAUSE OF THE WET NATURE OF THE PAST FEW WEEKS...THE WESTERN AND CENTRAL PARTS OF NORTH DAKOTA REMAIN UNCHARACTERISTICALLY SUSCEPTIBLE TO FLASH FLOODING. NOWHERE IS THIS MORE PRONOUNCED THAN IN THE SOURIS RIVER BASIN FROM MINOT DOWNSTREAM TO THE CANADA BORDER WHERE THE SOURIS RIVER IS ALREADY NEAR OR ABOVE FLOOD STAGE FROM TOWNER TO WESTHOPE. SIMILARLY...THE WILLOW CREEK NEAR WILLOW CITY IS ABOVE FLOOD STAGE AND OTHER STREAMS SUCH AS OAK CREEK IN BOTTINEAU COUNTY ARE FLOWING VERY HIGH. SEVERE THUNDERSTORMS PRODUCING HEAVY RAINS OVER THE NEXT COUPLE OF DAYS ARE LIKELY TO EXASPERATE THESE EXISTING PROBLEMS AND RESULT IN NEW FLASH FLOOD EVENTS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SCHECK LONG TERM/AVIATION...KS HYDROLOGY...AJS
Hazardous weather outlook, Jun 24, 5:14 AM CDT, 20 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 514 AM CDT THU JUN 24 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 514 AM CDT THU JUN 24 2010 /414 AM MDT THU JUN 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING...AND THEN AGAIN ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING. A FEW THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT...ESPECIALLY ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEASTERN NORTH DAKOTA. SEVERE THUNDERSTORMS WILL REMAIN A GOOD POSSIBILITY...WITH AN INCREASING POTENTIAL FOR LOCALIZED VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY THROUGH SATURDAY NIGHT. SOME THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND THEN AGAIN FRIDAY THROUGH SATURDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS AND TO THE NATIONAL WEATHER SERVICE. CLH/NH
In the hours before
Local storm report, Jun 24, 11:34 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL MANDAREE 47.73N 102.68W
06/24/2010 M1.75 INCH MCKENZIE ND PUBLIC
REPORTED TO LAW ENFORCEMENT FROM PUBLIC.
&&
JVININGSpecial weather statement, Jun 25, 12:31 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1231 AM CDT FRI JUN 25 2010 NDZ036-037-250615- KIDDER ND-STUTSMAN ND- 1231 AM CDT FRI JUN 25 2010 ...SPECIAL WEATHER STATEMENT FOR CENTRAL KIDDER AND WESTERN STUTSMAN COUNTIES UNTIL 115 AM CDT... AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF DAWSON...OR 49 MILES EAST OF BISMARCK...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TAPPEN... PETTIBONE... CRYSTAL SPRINGS... MEDINA... WOODWORTH... CHASE LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HAMILTON/NH
Local storm report, Jun 25, 12:59 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1259 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL PARSHALL 47.95N 102.14W
06/25/2010 M1.00 INCH MOUNTRAIL ND PUBLIC
HAIL BEGAN 1253 AM CDT. STILL HAILING.
&&
JVININGLocal storm report, Jun 25, 1:06 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL PARSHALL 47.95N 102.14W
06/25/2010 M2.00 INCH MOUNTRAIL ND PUBLIC
RELAYED BY MEDIA
&&
JVININGLocal storm report, Jun 25, 1:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
128 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST 5 WNW PARSHALL 47.98N 102.23W
06/25/2010 M59 MPH MOUNTRAIL ND MESONET
&&
NJHEINERTLocal storm report, Jun 25, 1:33 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM HAIL ROSEGLEN 47.75N 101.84W
06/25/2010 M1.00 INCH MCLEAN ND PUBLIC
GROUND WHITE WITH QUARTER AND DIME SIZE HAIL. RELAYED BY
MEDIA
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:28 PM CDT | Severe Thunderstorm Warning | BIS | Burke | 62 min |
| Jun 24, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 23 min |
| Jun 24, 7:47 PM CDT | Tornado Warning | BIS | Burke | 28 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 64 min |
| Jun 24, 8:00 PM CDT | Tornado Warning | BIS | Burke | 30 min |
| Jun 24, 8:03 PM CDT | Tornado Warning | BIS | Burleigh, Emmons | 27 min |
| Jun 24, 8:25 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 65 min |
| Jun 24, 8:49 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 26 min |
| Jun 24, 8:55 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 65 min |
| Jun 24, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 53 min |
| Jun 24, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 61 min |
| Jun 24, 9:17 PM CDT | Areal Flood Advisory | BIS | Emmons | 6 hr |
| Jun 24, 9:19 PM CDT | Tornado Warning | BIS | Ward | 26 min |
| Jun 24, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 48 min |
| Jun 24, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan | 56 min |
| Jun 24, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 46 min |
| Jun 24, 9:57 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 33 min |
| Jun 24, 9:59 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 61 min |
| Jun 24, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 50 min |
| Jun 24, 10:17 PM CDT | Tornado Warning | BIS | Ward | 28 min |
| Jun 24, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Sheridan, Wells | 39 min |
| Jun 24, 10:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 24, 10:48 PM CDT | Areal Flood Advisory | BIS | Ward | 6 hr |
| Jun 24, 10:56 PM CDT | Areal Flood Advisory | BIS | Logan | 5 hr |
| Jun 24, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 64 min |
| Jun 24, 11:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 38 min |
| Jun 24, 11:12 PM CDT | Tornado Warning | BIS | Emmons, Logan | 33 min |
| Jun 24, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 47 min |
| Jun 25, 12:08 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 53 min |
| Jun 25, 12:20 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 40 min |
| Jun 25, 12:47 AM CDT | Tornado Warning | BIS | McLean, Mountrail, Ward | 28 min |
| Jun 25, 12:51 AM CDT | Areal Flood Advisory | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 25, 1:15 AM CDT | Tornado Warning | BIS | McLean, Mountrail, Ward | 45 min |
| Jun 25, 1:36 AM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 25, 2:06 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 54 min |
| Jun 25, 2:41 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 64 min |
| Jun 25, 12:21 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 54 min |
| Jun 25, 3:57 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 63 min |
| Jun 25, 4:07 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 53 min |
| Jun 25, 4:35 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton, Oliver | 3 hr |
| Jun 25, 4:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 54 min |
| Jun 25, 4:45 PM CDT | Tornado Warning | BIS | Morton | 30 min |
| Jun 25, 4:59 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 46 min |
| Jun 25, 5:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 65 min |
| Jun 25, 5:40 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 65 min |
| Jun 25, 5:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 62 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 63 min |
| Jun 25, 6:24 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 66 min |
| Jun 25, 6:31 PM CDT | Tornado Warning | BIS | Emmons, McIntosh | 29 min |
| Jun 25, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.